Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 479679, 5 pages
http://dx.doi.org/10.1155/2014/479679
Research Article

Strongly Lacunary Ward Continuity in 2-Normed Spaces

1Department of Mathematics, Maltepe University, Marmara Eğitim Köyü, 34857 İstanbul, Turkey
2Faculty of Engineering and Natural Sciences, Maltepe University, Marmara Eğitim Köyü, 34857 İstanbul, Turkey

Received 19 April 2014; Accepted 6 June 2014; Published 23 June 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Hüseyin Çakalli and Sibel Ersan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A function defined on a subset of a 2-normed space is strongly lacunary ward continuous if it preserves strongly lacunary quasi-Cauchy sequences of points in ; that is, is a strongly lacunary quasi-Cauchy sequence whenever ( ) is strongly lacunary quasi-Cauchy. In this paper, not only strongly lacunary ward continuity, but also some other kinds of continuities are investigated in 2-normed spaces.